# SDR USAA960062

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 967
- Part time: 32,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION, 6 INCHES LOCATED ON STRINGER 27L AT FS 967.  INSTALLED REPAIR CHANNEL AND ANGLES AS PER BOEING SRM 53-00-03 FIGURE 201, DETAIL VII.  (M)
